Hail, Gage
- When
- June 2, 1:26 AM CST
- Where
- Gage County, 2.12 mi E of Odell
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.050, -96.760
tracked repeatedly across extreme southeast Nebraska for several hours past midnight CDT on June 2. In addition to producing large hail, the storms dropped very heavy rain, in some cases in excess of 3 inches.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OAX wrote it up.
Thunderstorms...a few severe...tracked repeatedly across extreme southeast Nebraska for several hours past midnight CDT on June 2. In addition to producing large hail, the storms dropped very heavy rain, in some cases in excess of 3 inches.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Jun 1, 1:41 PM CST, 11 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 241 PM CDT TUE JUN 1 2010 .DISCUSSION... MAIN FORECAST ISSUES WILL REVOLVE AROUND SEVERE WEATHER THIS AFTERNON AND TONIGHT. COMPLEX WEATHER SITUATION AS THERE IS OUTFLOW RELATED TO THE STORMS OVR SD...AND SFC COLD FNT SAGS INTO THE CWA VICINITY KOFK...MEANWHILE...WARMER/UNSTABLE AIR HAS LIFTED INTO NEB AS WELL WITH SFC LOW PRES FM KOFK TOWARD KLBF AND KHLC KS. THE SOUTH FLOW HAS BEEN STRENGTHENING OVER THE LAST FEW HOURS...WITH TEMPS INCREASING IN THE 80S AND 90S AND DEWPOINTS INCREASING IN THE UPPER 60S. DEWPOINTS HAVE DROPPED IN THE VCNTY OF KLCG/KOFK/KBVN IN THE AREA OF THIS OUTFLOW BOUNDARY. SUNSHINE IS ON THE INCREASE ACRS SRN NEB WITH THE CONVECTION MORE FOCUSED OVR NW IA INTO NRN AND ECNTRL NEB. INSTABILITY WILL CONTINUE TO INCREASE THIS AFTERNOON AND REMAIN IN THE MODERATE TO HIGH CATEGORY AS DEEP LAYER 0-6KM SHEAR INCREASES TO 35 TO 50KTS. MEANWHILE...0-1KM HELICITY INCREASES TO 150M2/S2. TWO AREAS OF CONCERN...ALONG THE BOUNDARY TO THE NORTH AND THEN ALSO FARTHER SOUTH DUE TO THE LOW LEVEL JET INCREASING OVR KS. HAVE SVR AND TOR WATCHES IN EFFECT EXPECT SVR THUNDERSTORMS TO DEVELOP THIS AFTERNOON WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINS. DUE TO THE INSTABILITY/INCREASING LOW LEVEL AND DEEP LYR SHEAR...TORNADOES MAY DEVELOP. HAVE FOCUSED HIGHEST POPS IN THE NORTH AND THEN SPREAD SOUTHEAST WITH TIME. FARTHER SOUTH AWAY FM THE BOUNDARY...BUT IN THE VICINITY THERE IS LESS CONFIDENCE ON COVERAGE AND EXACTLY WHERE THE STORMS WILL IGNITE. AS THE EVENING PROGRESSES...THIS LOW LEVEL JET VEERS SHIFTING THE ORGANIZED THREAT OF SVR STORMS FM ERN NEB AND WRN IA FARTHER EAST INTO IA...HOWEVER...SINCE THE FRONT WILL STILL LIE IN SE NEB...THIS AREA COULD ALSO MAINTAIN STORMS OVERNIGHT. DEPENDING ON THE CONVECTION OVERNIGHT...A SFC BOUNDARY MAY LINGER ACRS SE NEB INTO SW IA...AND MAY PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORM WED. A SHORTWAVE TROF OVR WRN NEB WILL PUSH ACRS THE AREA DURING THE DAY. RESIDUAL MID LEVEL MOISTURE AND UVV WITH THE SHORT WAVE TROF FARTHER NORTH MAY RESULT IN SCT SHOWERS AND TSRA NORTH OF THE FRONT...THUS LEFT THE CHC IN FOR RAIN INTO WED AND EARLY WED EVENING. HIGH PRES WILL BUILD IN FOR WED NIGHT..HOWEVER ANOTHER SHORTWAVE TROF WILL DRAG A FRONT INTO THE AREA THU AFTERNOON/THURSDAY NIGHT/FRI. IN THE LONGER TERM...FRI NIGHT THROUGH TUESDAY...A SHORTWAVE TROF TRACKING ACRS SRN CANADA AND THE NRN PLAINS WILL FOCUS SOUTH FLOW ACRS THE PLNS TOWARD A FNT OVR SD. AS THE WAVE PUSHES EAST...THE ORGANIZED WX SHOULD REMAIN TO OUR NORTH...HOWEVER THE FRONT MAY BE STRONG ENOUGH TO PRODUCE SCT SHOWERS AND THUNDERSTORM FOR THE CWA. THERE MAY BE SOME LINGER PRECIP SAT MORNING...THEN THIS FEATURE SHIFTS EAST FOR SAT AND SAT NIGHT. THE GFS IS HINTING THAT THERE COULD BE ANOTHER RIPPLE IN THE NW FLOW...SO WILL NEED TO SEE IF THIS HOLDS IN FUTURE RUNS BEFORE ADDING TO THE FCST. THE MID LEVEL RIDGE BUILDS OVR THE ROCKIES WITH ANOTHER WAVE DROPPING FOR SUNDAY NIGHT. THIS PATTERN REPEATS ITSELF WITH CONVECTION DEVELOPING IN THE HIGH PLAINS DURING THE EVENING AND SPREADS EASTWARD BOTH SUNDAY NIGHT INTO MONDAY AND MONDAY NIGHT INTO TUESDAY. WITH UNCERTAINTY IN STRENGTH AND COVERAGE BY THE TIME THE STORMS MOVE EAST...INCLUDED EITHER ISOLATED OR SCT COVERAGE FOR DAYS 6 AND 7. WITH THE NW FLOW...TEMPS ARE COOLER. HIGHS SAT/SUN IN THE UPR 70S LOWER 80S AND IN THE 70S MON AND TUE. && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS FIRST LINE OF TSRA LIFTING NORTH WILL AFFECT KOFK EARLY ON...THEN AS THE SFC FNT SAG SOUTH...TSRA EXPECTED TO INCREASE IN COVERAGE FROM MID AFTERNOON ON AT KOFK AND EXPAND SOUTHWARD TO KOMA AND KLNK THRU THE EVENING. MVFR CIGS AND VSBYS EXPECTED WITH THE TSRA. WILL NEED TO ADJUST TAFS AS INDIVIDUAL STORMS WITH HAIL AND STRONG WINDS DEVELOP. SHOWERS AND LIGHT RAIN WITH MVFR VSBYS EXPECTED TO CONTINUE OVERNIGHT INTO WED MORNING. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && ZAPOTOCNY
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 959 PM CDT TUE JUN 1 2010 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-021700- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 959 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT ACROSS THE ENTIRE OUTLOOK AREA. A FEW OF THESE STORMS MAY CONTAIN SMALL HAIL AND BRIEF HEAVY RAIN. STRONGER STORMS ARE EXPECTED TO REMAIN ACROSS EXTREME SOUTHEAST NEBRASKA WHERE SOME LARGE HAIL IS POSSIBLE ALONG WITH HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY...BUT SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY NIGHT AND FRIDAY AS ANOTHER WEATHER SYSTEM MOVES ACROSS THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD NOT BE NEEDED TONIGHT OR WEDNESDAY.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
832 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL N BRADDYVILLE 40.58N 95.04W
06/01/2010 E1.00 INCH PAGE IA TRAINED SPOTTER
&&
NIETFELDPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
922 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 6 S STANTON 41.86N 97.22W
06/01/2010 E1.75 INCH STANTON NE STORM CHASER
0300 PM HAIL 4 SE STANTON 41.91N 97.17W
06/01/2010 E1.75 INCH STANTON NE EMERGENCY MNGR
0330 PM TORNADO 9 WSW WEST POINT 41.79N 96.87W
06/01/2010 CUMING NE STORM CHASER
TORNADO ON THE GROUND FOR FIVE MINUTES 6 NORTHWEST OF
DODGE AND 9 WEST SOUTHWEST OF WEST POINT.
0400 PM HAIL 9 W WEST POINT 41.84N 96.88W
06/01/2010 E2.50 INCH CUMING NE FIRE DEPT/RESCUE
0413 PM HAIL 6 W CRAIG 42.90N 96.43W
06/01/2010 E2.75 INCH PLYMOUTH IA STORM CHASER
2.8 INCH HAIL MEASURED NEAR ESSEN OR 6 MILES WEST OF
CRAIG.
0420 PM TORNADO 3 SW CRAIG 41.75N 96.40W
06/01/2010 BURT NE STORM CHASER
0436 PM HAIL UEHLING 41.73N 96.51W
06/01/2010 E1.75 INCH DODGE NE EMERGENCY MNGR
0445 PM HAIL WINSLOW 41.61N 96.50W
06/01/2010 E1.00 INCH DODGE NE EMERGENCY MNGR
0500 PM HAIL HERMAN 41.67N 96.22W
06/01/2010 E1.00 INCH WASHINGTON NE UNKNOWN
0508 PM HAIL FREMONT 41.44N 96.49W
06/01/2010 E1.75 INCH DODGE NE NWS EMPLOYEE
0509 PM HAIL FREMONT 41.44N 96.49W
06/01/2010 E1.00 INCH DODGE NE AMATEUR RADIO
0511 PM HAIL FREMONT 41.44N 96.49W
06/01/2010 E1.00 INCH DODGE NE NWS EMPLOYEE
0518 PM HAIL 1 S BLAIR 41.53N 96.14W
06/01/2010 E0.88 INCH WASHINGTON NE TRAINED SPOTTER
0519 PM HAIL BLAIR 41.54N 96.14W
06/01/2010 E0.88 INCH WASHINGTON NE FIRE DEPT/RESCUE
0520 PM HAIL 3 WSW BENNINGTON 41.35N 96.21W
06/01/2010 E1.50 INCH DOUGLAS NE CO-OP OBSERVER
0520 PM HAIL BLAIR 41.54N 96.14W
06/01/2010 E1.75 INCH WASHINGTON NE TRAINED SPOTTER
0525 PM HAIL GRETNA 41.14N 96.24W
06/01/2010 E1.50 INCH SARPY NE CO-OP OBSERVER
0525 PM HAIL OMAHA 41.26N 96.01W
06/01/2010 E0.75 INCH DOUGLAS NE TRAINED SPOTTER
0530 PM TSTM WND GST BLAIR 41.54N 96.14W
06/01/2010 E62.00 MPH WASHINGTON NE NWS EMPLOYEE
0530 PM TSTM WND GST BLAIR 41.54N 96.14W
06/01/2010 E71.00 MPH WASHINGTON NE OFFICIAL NWS OBS
0538 PM HAIL MODALE 41.62N 96.01W
06/01/2010 E0.88 INCH HARRISON IA TRAINED SPOTTER
0538 PM HAIL MODALE 41.62N 96.01W
06/01/2010 E0.88 INCH HARRISON IA TRAINED SPOTTER
0538 PM TSTM WND GST OMAHA 41.26N 96.01W
06/01/2010 E60.00 MPH DOUGLAS NE TRAINED SPOTTER
0544 PM TSTM WND GST ELKHORN 41.28N 96.24W
06/01/2010 E60.00 MPH DOUGLAS NE TRAINED SPOTTER
0545 PM TSTM WND GST OMAHA 41.26N 96.01W
06/01/2010 E50.00 MPH DOUGLAS NE TRAINED SPOTTER
0545 PM HAIL MISSOURI VALLEY 41.56N 95.90W
06/01/2010 E1.00 INCH HARRISON IA AMATEUR RADIO
0545 PM TSTM WND GST OMAHA 41.26N 96.01W
06/01/2010 E60.00 MPH DOUGLAS NE TRAINED SPOTTER
0549 PM HAIL OMAHA 41.26N 96.01W
06/01/2010 E1.00 INCH DOUGLAS NE TRAINED SPOTTER
0550 PM HAIL 5 SE GRETNA 41.09N 96.18W
06/01/2010 E0.88 INCH SARPY NE LAW ENFORCEMENT
0550 PM HAIL DODGE 41.72N 96.88W
06/01/2010 E1.00 INCH DODGE NE AMATEUR RADIO
0554 PM TSTM WND GST FREMONT 41.44N 96.49W
06/01/2010 E55.00 MPH DODGE NE TRAINED SPOTTER
0554 PM HAIL OMAHA 41.26N 96.01W
06/01/2010 E1.00 INCH DOUGLAS NE TRAINED SPOTTER
0555 PM HAIL GRETNA 41.14N 96.24W
06/01/2010 E1.00 INCH SARPY NE AMATEUR RADIO
0555 PM HAIL OMAHA 41.26N 96.01W
06/01/2010 E1.00 INCH DOUGLAS NE LAW ENFORCEMENT
0559 PM HAIL UTICA 40.90N 97.35W
06/01/2010 E0.75 INCH SEWARD NE UNKNOWN
0559 PM TSTM WND GST OMAHA 41.26N 96.01W
06/01/2010 E60.00 MPH DOUGLAS NE UNKNOWN
0600 PM HAIL FAIRBURY 40.14N 97.18W
06/01/2010 E1.00 INCH JEFFERSON NE TRAINED SPOTTER
0602 PM TORNADO 8 WNW PLATTSMOUTH 41.05N 96.03W
06/01/2010 CASS NE STORM CHASER
0602 PM HAIL PAPILLION 41.16N 96.04W
06/01/2010 E1.00 INCH SARPY NE CO-OP OBSERVER
0602 PM HAIL MODALE 41.62N 96.01W
06/01/2010 E0.88 INCH HARRISON IA TRAINED SPOTTER
0603 PM TSTM WND GST 1 E BENNINGTON 41.37N 96.14W
06/01/2010 E70.00 MPH DOUGLAS NE TRAINED SPOTTER
TREES DOWN
0604 PM TSTM WND GST OFFUTT AFB 41.11N 95.92W
06/01/2010 E54.00 MPH SARPY NE OTHER FEDERAL
0610 PM HAIL OMAHA 41.26N 96.01W
06/01/2010 E0.88 INCH DOUGLAS NE TRAINED SPOTTER
0630 PM HAIL 3 S MALCOLM 40.87N 96.87W
06/01/2010 E1.00 INCH LANCASTER NE TRAINED SPOTTER
0632 PM HAIL 6 W MILFORD 40.77N 97.17W
06/01/2010 E1.00 INCH SEWARD NE NWS STORM SURVEY
0635 PM HEAVY RAIN PAPILLION 41.16N 96.04W
06/01/2010 E2.84 INCH SARPY NE CO-OP OBSERVER
0639 PM HAIL 4 NE FRIEND 40.69N 97.23W
06/01/2010 E1.00 INCH SALINE NE TRAINED SPOTTER
0640 PM HAIL LINCOLN 40.82N 96.69W
06/01/2010 E1.00 INCH LANCASTER NE AMATEUR RADIO
EAST SIDE
0641 PM TSTM WND DMG OMAHA 41.26N 96.01W
06/01/2010 DOUGLAS NE AMATEUR RADIO
TREES DOWN ON HWY
0736 PM HAIL WESTERN 40.39N 97.20W
06/01/2010 E0.88 INCH SALINE NE EMERGENCY MNGR
0740 PM HAIL WILBER 40.48N 96.96W
06/01/2010 M0.75 INCH SALINE NE EMERGENCY MNGR
0743 PM HAIL WILBER 40.48N 96.96W
06/01/2010 M0.88 INCH SALINE NE EMERGENCY MNGR
0744 PM HAIL WESTERN 40.39N 97.20W
06/01/2010 M1.00 INCH SALINE NE EMERGENCY MNGR
0745 PM HEAVY RAIN WILBER 40.48N 96.96W
06/01/2010 E0.00 INCH SALINE NE EMERGENCY MNGR
STREET FLOODING
0746 PM TSTM WND GST HALLAM 40.54N 96.79W
06/01/2010 E60.00 MPH LANCASTER NE TRAINED SPOTTER
0746 PM HAIL HALLAM 40.54N 96.79W
06/01/2010 E0.75 INCH LANCASTER NE TRAINED SPOTTER
0800 PM HAIL 6 W FAIRBURY 40.14N 97.29W
06/01/2010 E1.00 INCH JEFFERSON NE TRAINED SPOTTER
0802 PM TSTM WND GST 2 E PLYMOUTH 40.30N 96.95W
06/01/2010 E60.00 MPH JEFFERSON NE TRAINED SPOTTER
0822 PM HAIL N BRADDYVILLE 40.58N 95.04W
06/01/2010 E1.00 INCH PAGE IA TRAINED SPOTTER
&&
DFOBERTPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1011 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG OMAHA 41.26N 96.01W
06/01/2010 DOUGLAS NE BROADCAST MEDIA
SEVERAL TREES DOWN COVERING 72ND STREET NORTH OF HIGHWAY
36. TIME ESTIMATED BASED ON RADAR
&&
BKSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1252 AM CDT WED JUN 2 2010 NEZ089-090-092-020630- GAGE NE-JOHNSON NE-PAWNEE NE- 1252 AM CDT WED JUN 2 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN PAWNEE...SOUTHWESTERN JOHNSON AND CENTRAL GAGE COUNTIES UNTIL 130 AM CDT... AT 1250 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BEATRICE...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROCKFORD STATE RECREATION AREA... FILLEY... VIRGINIA... LEWISTON... BURCHARD... STEINAUER... CHERMOK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 136 AM CDT WED JUN 2 2010 NEZ092-093-020700- PAWNEE NE-RICHARDSON NE- 136 AM CDT WED JUN 2 2010 ...SPECIAL WEATHER STATEMENT FOR WESTERN RICHARDSON AND PAWNEE COUNTIES UNTIL 200 AM CDT... AT 134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF PAWNEE CITY...OR 26 MILES EAST OF BEATRICE...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM ALONG WITH VERY HEAVY RAIN AND WIND GUSTS TO 35 MPH. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FALLS CITY... PAWNEE CITY... TABLE ROCK... HUMBOLDT... STELLA... VERDON... DAWSON... THE HIGHWAY 75 AND 8 JUNCTION... SALEM... CHERMOK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 202 AM CDT WED JUN 2 2010 NEZ093-020745- RICHARDSON NE- 202 AM CDT WED JUN 2 2010 ...SPECIAL WEATHER STATEMENT FOR RICHARDSON COUNTY UNTIL 245 AM CDT... AT 200 AM CDT...A STRONG THUNDERSTORM WAS NEAR HUMBOLDT...OR 17 MILES WEST OF FALLS CITY...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM IN ADDITION TO VERY HEAVY RAIN AND WIND GUSTS TO 35 MPH. LOCATIONS NEAR THE PATH OF INCLUDE... FALLS CITY... VERDON... DAWSON... THE HIGHWAY 75 AND 8 JUNCTION... SALEM... PRESTON... RULO... MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CHERMOK
The Topeka radar (KTWX), 126 km away, was scanning. The volume nearest the first event began at 07:24 UTC.
4 hail, 1 flash flood, 1 flood, 1 heavy rain. Local standard time, as filed.
Hail of nickel to quarter-size fell west of Barneston.
Hail up to 1 inch in diameter caused some vehicle damage near and west of Pawnee City.
Hail a little larger than half dollar-size fell south of Burchard which damaged some crops in the region.
Heavy rain caused flash flooding which briefly crossed Highway 50 just north of its intersection with Highway 4. Six hour rainfall was between 3 and 5 inches from near the Burchard area to around Pawnee City.
Rainfall of 3 to 5 inches caused flooding along Turkey Creek which flooded farmlands along the stream and a city pond in Pawnee City.
The cooperative observer near Liberty measured a 24 hour storm total of 3.5 inches (although most fell in less than 6 hours). Some lowland flooding of farm fields was noted around the area.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2010Every state in 2010This day in weather historyWarnings in Nebraska, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 222949, 222951, 222953, 222950, 222973, 236833, 223175.